# SDR SWIA201025174

- Difficulty date: November 13, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 19,296 hours, 16,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6728)  RELAMPED EMERGENCY LIGHT.
